MathSciNet Relay Station
MathSciNet bibliographic data
MR531984 (80i:14008) 14H35 (14C10 30F10)
Accola, Robert D. M. On Castelnuovo's inequality for algebraic curves. I. Trans. Amer. Math. Soc. 251 (1979), 357–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement